Dr. Dominik Dier

Seit Oktober 2014 bin ich Akademischer Mitarbeiter an der Universität Ulm in Institut für Angewandte Analysis. Davor war ich Doktorand am DFG Graduiertenkolleg 1100.

Forschungsschwerpunkte

  • Maximale Regularität
  • Nichtautonome Formen

Publikationen

  • Wolfgang Arendt, Dominik Dier, and Marjeta Kramar Fijavž, Diffusion in net- works with time-dependent transmission conditions, Appl. Math. Optim. 69 (2014), no. 2, 315–336.
  • Wolfgang Arendt, Dominik Dier, Hafida Laasri, and El Maati Ouhabaz, Maxi- mal regularity for evolution equations governed by non-autonomous forms, Adv. Differential Equations 19 (2014), no. 11-12, 1043–1066.
  • Wolfgang Arendt, Dominik Dier, and El Maati Ouhabaz, Invariance of convex sets for non-autonomous evolution equations governed by forms, J. Lond. Math. Soc. (2) 89 (2014), no. 3, 903–916.
  • Dominik Dier, Non-autonomous Cauchy problems governed by forms: maximal regularity and invariance, Ph.D. thesis, 2014.
  • Dominik Dier and El Maati Ouhabaz, Maximal regularity for non-autonomous second order Cauchy problems, Integral Equations Operator Theory 78 (2014), no. 3, 427–450.
  • Dominik Dier, Non-autonomous maximal regularity for forms of bounded variation, J. Math. Anal. Appl. 425 (2015), no. 1, 33–54.
  • Dominik Dier and Rico Zacher, Non-autonomous maximal regularity in Hilbert spaces, J. Evol. Equ. (2016), doi:10.1007/s00028-016-0343-5.
  • Dominik Dier, Non-autonomous forms and invariance, preprint.

Kontakt

No contact chosen

Sprechzeiten

nach Vereinbarung